# SDR SWIA972313

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 6,055 hours, 8,880 cycles
- Engine: Pwa PW118B
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Burned
- Location: Lt Dc Relay Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT INFLIGHT REPORTED BY FLIGHT CREW.  ISOLATED SMELL AND EVIDENCE OF SMOKE TO K0543 FEEDER PROTECTION RELAY IN LEFT DC RELAY BOX.  REMOVED AND REPLACED K0543 IAW MM 54-52-00 AND MM 24-52-00.  RAN ENGINES, SYSTEMS OPS CHECKS GOOD.  NO FURTHER ODORS NOTED.
